Couldn't find what you looking for?

TRY OUR SEARCH!

hello okay, so i took plan b on the 27 of july three days before my expected period. i am on Mya 28 birth control. i read somewhere that if you take plan b after supposed ovulation that it makes your period late, but since I'm on birth control by time my period was suppose to show up and my body was coming down from the hormones in the plan b i started my new pack of BC just like normal causing me to skip my period, which makes sense. though i took it three weeks ago and i have been spotting for 5 days now, it is like a brown like the blood at the end of your period and has random specs of bright red in it. i am only concerned because this is unusual for me and i am 4 days from my expected period this month (AUG 25). i have only had sex once since i took the plan b (Aug 12th) and he didn't cum inside me. Though i had surgery aug 8th and they put antibiotic in my iv, this was only for a few hours i got it they told me that my birth control will still be affective just not as affective for 2 days. We had sex 4 days after the surgery and i never miss a pill or take it late. is this side affects of the plan b still? Could i be pregnant? i am still going to buy some home Preg tests just to hopefully ease my mind. I'm curious and concerned please any advice would be amazingly appreciated. 

Loading...

Hi Stressful,

You didn't need Plan B, at all, nor should you have taken it.  It is not a backup.  It contains a large dose of hormones that you don't need.  You are also NOT likely to get pregnant having sex within about 10 days of your period starting. 

If you are taking your Mya 28 as directed you are fully protected - and it is much more effective than any emergency contraceptive (Plan B, Ipill, etc).

Plan B can make your period early or late.  It may not too.

You can have spotting.  It can take several months for your cycle to return to normal.

It is unlikely you are pregnant.

Hope it helps.

Reply

Loading...